Discussions By Condition: Medical Stories

Atrial Fibrillation pt with Atypical Chest pain

Posted In: Medical Stories 0 Replies
  • Posted By: darbara1
  • May 21, 2007
  • 05:40 AM

hello ....i'm darbara....48 years old
I have Atrial Fibrillation...and in 2005 I had a catheter ablation done and a dual chamber pacemaker inserted into my heart/chest. I also had an angiogram and
special stress test in a PET scan which says i have no blockage in the ateries. But they were able to induce eschemia...and it resolved with nitroglycerin under the tonge.

What has happened all along is I get chest pains with
The atrial Fibrillation attacks...which is fairly constant despite the above surgery.

I go to the ER and I get the usual tests....EKG...then 8 hours from onset of pain "Troponin" blood test...it's a cardia monitor...which says whether or not u have had a heart attack....it's always negative....which is good.

But the staff there...are so cold and make me feel like I'm faking the chest pains.
everywhere I go ...Including the local "Heart Institute"
insist I go to ER and get checked out....
yet they don't say don't come....but they did say...
"you've had so many negative blood tests.... go back to your GP and look for other causes.

So what would you do...ignore the chest pain
goes against all the doctors tell you?.....

any doctors or nurses out there....I"m on coumadin....for life and i'm black and blue from being poked at...
it's the cold stares i get from the staff...and flippant tones of voice... I can understand when they are busy...but they were not!....

so fed up... but...afraid not to check.


Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?